| Model Number |
4340 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with an infection at the ipg site.Physician brought the patient into the or and removed the ipg.
Event or Problem Description
Patient presented back to the physician with a reoccurring infection at the chest incision site.Physician brought the patient into the or and removed the stimulation and sensing lead.